K. K. Azad, and Shiva Mittal. "On Hausdorffness and compactness in intuitionistic fuzzy topological spaces." Matematički Vesnik 63.244 (2011): 145-155. <http://eudml.org/doc/252909>.
@article{K2011, author = {K. K. Azad, Shiva Mittal}, journal = {Matematički Vesnik}, keywords = {fuzzy topology; intuitionistic fuzzy topology; fuzzy -Hausdorff space; fuzzy -compact space; intuitionistic fuzzy -Hausdorff space; intuitionistic fuzzy -compact space.}, language = {eng}, number = {244}, pages = {145-155}, publisher = {Društvo matematičara Srbije}, title = {On Hausdorffness and compactness in intuitionistic fuzzy topological spaces}, url = {http://eudml.org/doc/252909}, volume = {63}, year = {2011}, }
TY - JOUR AU - K. K. Azad AU - Shiva Mittal TI - On Hausdorffness and compactness in intuitionistic fuzzy topological spaces JO - Matematički Vesnik PY - 2011 PB - Društvo matematičara Srbije VL - 63 IS - 244 SP - 145 EP - 155 LA - eng KW - fuzzy topology; intuitionistic fuzzy topology; fuzzy -Hausdorff space; fuzzy -compact space; intuitionistic fuzzy -Hausdorff space; intuitionistic fuzzy -compact space. UR - http://eudml.org/doc/252909 ER -